# SDR IPXA13B79214

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 92,141 hours, 15,796 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B23409506
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, RT BS 400 NOSE WHEEL WELL AFT CORNER SKIN PANEL/ EO FASTENER HOLE FOUND CRACKED THROUGH THICKNESS AT THE SECOND LAYER FROM BOTTOM IN THREE O/C AND NINE O/C DIRECTION REFER TO NDT TEST REPORT.  ATTACH SPLICE REPLACED & INSTALLED IAW RI-53-11-10245, REV A & EO B747-5330-51344-A.
